An almost orthogonal radial wavelet expansion for radial distributions. Epperson, J. & Frazier, M. J. Fourier Anal. Applic., 1(3):311-353, 1995.
bibtex   
@Article{Epperson_1995_4539,
  author = {Epperson, J. and Frazier, M.},
 journal = {J. Fourier Anal. Applic.},
 number = {3},
 pages = {311-353},
 title = {An almost orthogonal radial wavelet expansion for radial distributions},
 volume = {1},
 year = {1995},
 title_with_no_special_chars = {An almost orthogonal radial wavelet expansion for radial distributions}
}

Downloads: 0